# SDR MASA20210914419

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320232
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT FS 280, RBL 12.00 WAS FOUND WITH CRACK DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-11-43, FIGURE 53-11-43-991-801 ITEM 109D, EA 72-2021-146.
